Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does meftal spas tablet have any side effects?

hi, am 22 yrs old i get menstrual pain evry month but i dont take any medication coz i get scared in future if it would affect my fertility and i may not get pregnant bt this month the pain was severe and i consumed meftal spas tablet wil i get any side effects in future..pls answer me
Fri, 14 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Meftal Spas is a combination medicine (dicyclomine + mefenamic acid) commonly used to relieve colicky abdominal pain associated with spasm of the intestine, gall bladder or urinary tract and painful menstruation. Its common side effects include heartburn, nausea, bloating, diarrhea, and allergic rash. It is not known to affect the infertility in males or females. So, there is nothing to worry about it.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sensory system


Does meftal spas tablet have any side effects?

Hi, Meftal Spas is a combination medicine (dicyclomine + mefenamic acid) commonly used to relieve colicky abdominal pain associated with spasm of the intestine, gall bladder or urinary tract and painful menstruation. Its common side effects include heartburn, nausea, bloating, diarrhea, and allergic rash. It is not known to affect the infertility in males or females. So, there is nothing to worry about it. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician